# SDR CA150511011

- Difficulty date: May 11, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 73,961 hours
- Engine: Cfmint CFM565A1
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LIGHTNING STRIKE ON NOSE CONE ON DEPARTURE.  ALL NORMAL, CONTINUING TO STATION.  FOUND MULTIPLE MELTED POINTS ON FUSELAGE TAIL CONE.  TEMPORARY DISPOSITION ACCOMPLISHED IAW PP.  PERMANENT DISPOSITION REQUIRED AT THE NEXT BC-06 CHECK.
